Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 5080723, 10 pages
https://doi.org/10.1155/2019/5080723
Research Article

Hölder Type Inequalities for Sugeno Integrals under Usual Multiplication Operations

1Department of Mathematics, Myongji University, Yongin, Kyunggido 449-728, Republic of Korea
2BangMok College of Basic Studies, Myongji University, Yongin, Kyunggido 449-728, Republic of Korea

Correspondence should be addressed to Jae Duck Kim; rk.ca.ujm@mikdj

Received 5 November 2018; Accepted 18 December 2018; Published 3 January 2019

Academic Editor: Michal Baczynski

Copyright © 2019 Dug Hun Hong and Jae Duck Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dug Hun Hong and Jae Duck Kim, “Hölder Type Inequalities for Sugeno Integrals under Usual Multiplication Operations,” Advances in Fuzzy Systems, vol. 2019, Article ID 5080723, 10 pages, 2019. https://doi.org/10.1155/2019/5080723.